# SDR 05FDEA04268

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Nicked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED NRC N00197, AFTER REMOVAL FITTING P/N ARC0329-1 FOUND ON ANGLE FITTING (ATTACHED ON WING REAR SPARE) DEEP NICK (LONG 7/16" LARGE 1/4" DEEP 3/32").  FABRICATED AND INSTALLED 1 BUSHING AND 1 ANGLE ON DAMAGED T/E BEAM LOWER CAP IAW EA# 8-5710-88857.
